# SDR UALA2010080502836

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 41,509 hours, 15,997 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CHECK FAILS SYSTEM TEST.  TEST GIVES FAULT EPSU EXT LOAD FWD L.  INSTALLED NEW EPSU & BATTERY (10WL), NO HELP.  REINSTALLED OLD EPSU & BATTERY. STARTED T-SHOOTING IAW TSM.  RED LED EXTERIOR LIGHTS FAULT IS ON AT EPSU 10W L. NEED TO REMOVE LT OVERWING EXIT SLIDE FOR FURTHER TROUBLESHOOTING.  PRIOR TO SLIDE REPLACEMENT RE-CHECK OVER WING EXTERIOR LIGHT TO INSURE OPERATIONAL AS THIS WILL ALSO CAUSE FAILED TEST.  THROUGH TROUBLESHOOTING FOUND DOOR 1L SLIDE FAILING. REPLACED SLIDE. EMERGENCY LIGHT TEST NORMAL.
